# SDR 99ZZZX2746

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48K
- Make and model: Beech E18S
- Aircraft serial: BA202
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN33DD
- Condition: Failed
- Location: Tailwheel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT AWO, THE TAILWHEEL STRUT COLLAPSED.  THE TAIL OF THE AIRCRAFT WAS JACKED UP AND THE TAILWHEEL ASSY LOWERED.  NO DAMAGE WAS DONE TO THE AIRCRAFT.  MECHANICS FOUND THE SHEER BOLT ON RETRACT CABLE SHEARED.  THE SHEAR BOLT WAS REPLACED.
